# SDR SWIA2019100246387

- Difficulty date: August 10, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 235 IS CRACKED JUST BELOW THE LH SIDE WINDOW POST FITTING, IN THE FLT DECK.  REMOVED AND REPLACED FRAME 235 BELOW L/H WINDOW POST IAW SRM.
